# SDR CA130422005

- Difficulty date: April 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 11,370 hours
- Engine: Cont O200A
- Propeller: Snsnch 69CK
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Failed
- Location: Tire
- Part time: 196 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TUBE DEVELOPED SMALL PIN HOLE AT SEAM JOINT.  UPON LANDING THE TIRE WENT FLAT AND SHEARED THE STEM.  DO NOT KNOW IF AIRPORT FOUND THE FOD.  TUBE IN SERVICE FOR 5.4 MONTHS OR 195.9 HOURS, AVERAGE FLIGHT TIME IS 1 HR, THUS TUBE ONLY HAD 196 CYCLES ON IT.
